BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2007 >
Volume 33, Number 2-3 >

Please use this identifier to cite or link to this item:

Title: Invariant Functions on Neil Parabola in Cn
Authors: Zapalowski, Pawel
Keywords: Generalized Neil Parabola
Carathéodory Pseudodistance
Kobayashi Pseudodistance
Carathéodory-Reiffen Pseudometric
Kobayashi-Royden Pseudometric
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 33, No 2-3, (2007), 321p-338p
Abstract: We present the Carathéodory and the inner Caratheodory distances and the Carathéodory-Reiffen metric on generalized Neil parabolas in Cn. It is a generalization of the results from [4] and [5].
Description: 2000 Mathematics Subject Classification: Primary 32F45.
ISSN: 1310-6600
Appears in Collections:Volume 33, Number 2-3

Files in This Item:

File Description SizeFormat
2007-321-338.pdf461.78 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License